# SDR AWXA200600796

- Difficulty date: May 8, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 53,039 hours, 23,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Part number: D534800114208
- Part serial: NSN
- Condition: Corroded
- Location: Fuselageg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C5 CHECK DISCOVERED CORROSION ON INTERNAL STRUCTURE, REINFORCEMENT PLATE, LOCATED BETWEEN FS 65 TO FS 66 AND BETWEEN STR 36L TO STR 42L.  CORROSION LIMITS WERE NOT FOUND IN THE SRM.  MAINTENANCE REMOVED AND INSTALLED NEW REINFORCEMENT PLATE LOCATED BETWEEN FS 65 TO FS 66 AND BETWEEN STR 36L TO STR 42L IAW AIRBUS 320 SRM 51-42-11 PARAGRAPH 6.
